Yep, that’s how I felt with Paxil too. I kept getting advice to reinstate a small dose, but I felt just as bad on Paxil anyways (just a different bad) I figured I might as well just stay off it and try something else eventually.
I’m so sorry you are having such a difficult time. What is certain is that the withdrawal symptoms will indeed fade, though it may take some time and feel murderous in the meantime. When they lift, maybe that will be a chance to tackle the original VM in a new way that may help give you some relief. Sending well wishes.
I mis-spoke earlier. It’s not called the Asher Manual. It’s called the Ashton Manual. And it was written by a woman doctor in England.
It’s considered by some to be the definitive guide to getting off of benzodiadipines.
You can find it on the web.
Can I just take a moment to say how beautiful it is to see us all rally around our friends in need? What a great community. I’ve been on both the giving and the receiving end of the love, and it’s made all the difference. Thank you mvertigo MAVericks for being the best community I know.
And Veena, we love you and we are with you and we believe in you. You’ll get thru this. We’re here for you love.
I know of Scott using a technique to wean off anti-depressants and might help your case. There is an over the counter supplement called “GABA” and you can be on it and it will lessen the intensity of the withdrawal symptoms. I know couple of other folks who use the “GABA” supplement while weaning off Effexor. The supplement standalone can help anxiety and mood.
Stay strong. This too shall pass.
I looked on Amazon, and found it, but apparently not available:
However, looks like it may be all online here:
(NB from admin: these images link to products members have found helpful and at the same time helps fund the site: As an Amazon Associate I earn from qualifying purchases. More recommended products here. Thanks for your support!)
Here’s some alternatives:
|The Benzo Book||Beyond Benzos|
|More recommended books here|
Thank you xx
I dnt think is available in England. I asked pharmacist
I’m so scared of this dizziness not calming down and being housebound.
Veena, take this one day at a time. You’re in withdrawal from a drug. That’s a source of dizziness. You have MAV. That’s another. MAV is largely treatable, at least enough to get most of us mobile. Sometimes that medication trial journey is long and it’s always hard. So, take it one day at a time. You’re in the worst of it now. Keep breathing and sooner or later, you’ll find yourself in a better place.
Give yourself time and mental space to heal.
I feel like I cnt do it
You need to hear it from your doctor I suspect.
I believe Anxiety creates its own vicious cycle in MAV. You have to break out of it. That takes a lot of mental strength granted. It also takes Hope. If you have Hope the anxiety tends to fall away.
Almost everyone gets better Veena!
You need to just press on regardless and find a sensible protocol that lets you lead a normal life.
(Also, reflect on the fact you have no choice but to resolve it, because you have people that depend on you. I came to the same conclusion.)
Veena, this will not kill you. It only sucks. It sucks a lot. But you are not dying.
You have a family you have to tend to. In the short term you may not be able to do that properly. In the mid to long term, you have no choice. And you will be able to. I know this from personal experience.
Don’t despair. Or do, but move past it. Don’t get stuck there. And find a therapist to talk to. Treat it like an emergency if you have to. It’s not a physical emergency, but it could be emotionally. Treat it.
Thank you for answering. Im from india too.
Veena, I was in a very dark place in April, I ended up in the hospital for a few days. Just try to breath, ask for help to take care of your kids, and try to do small things, like walk around the house, eat, sit (don’t lie down all day). It will take time, but it will pass. I thought in April that my life as I knew it was over. Now I know that it is just different and I have actually become a better person. I don’t freak out for small things anymore, and I am way more patient with things that used to upset me so much. As @flutters said, we are here to support you and we totally understand you, but will encourage you to continue pushing through. Another alternative for benzo withdrawal is valerian root. You can find tincture or tea, three or four times a day.
Its there on Amazon
Did withdrawal increases your dizziness?
Hang in there, Veena. You’re in my prayers.
I’ve never had to withdrawal from any drugs personally though I watched my Mum go through it, and I used to work with registered drug addicts so pretty much any form of discomfort can be possible I’d say. With MAV changing as it does anyway its sometimes hard to tell what’s coming from where. Until one can establish a good baseline, and even then to a lesser extent, dizziness levels can vary minute to minute, and the more hypersensitive your system is, the worse it feels. Sorry to know you are still suffering, my thoughts are with you. Helen
I’m on day 6 of no clonezepam. It’s not getting easier. I feel so dizzy it’s unreal.